# SDR HEEA0011099

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: 1st Stg Wheel
- Part number: 6886407
- Condition: Sulfidation
- Location: Turbine
- Part time: 1,088 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED:  MINOR SULPHIDATION ON ALL #1 WHEEL BLADES. SCRAPPED WHEEL.
